Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nausea!

Posted by Kimberly on February 26, 1999, at 17:11:56

In reply to Re: Nausea!, posted by Chris A. on February 10, 1999, at 1:59:30

> Have you ever tried verapamil as a mood stabilizer/migraine medication? It is a calcium channel blocker used by some clinicians. It is normally used for hypertension (high blood pressure) but has actions not too different from lithium. It is also used for migraines. I have been on it ofr nearly two years with minimal side effects at high doses.
> Some people find ginger useful for nausea. While on Depakote I concurrently took Zantac to survive.
> For more info. on these search the psychopharm tips. Just some ideas.
> Best,
> Chris A.

Chris, Thanks so much for responding.
I hope I am doing this correctly.
I have taken Verapamil before...sick just like the rest.
At that time I was taking it for high BP which I also have.
Currently, I am taking Neurontin and Klonapin and have been doing wonderful!
I haven't felt this good in years. After talking with her on the phone yesterday,
she wants me to cut back on Klonapin and eventually discontinue it
due to it's habit forming nature. If I don't take Klonapin and take Neurontin,
I'm sick. Tried it yesterday, just sick all day!
I'm confused as to why if something is finally working for me
I'll have to stop? Any suggestions or know of someone else I can talk to?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kimberly thread:2908